# SDR SWAA2015061240649

- Difficulty date: June 4, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 35,746 hours, 23,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957828
- Condition: Cracked
- Location: Bs 150-207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUB FLOOR PANEL CRACKED AT BS 150 - 207, RIGHT SIDE.   R & R THE FLOOR PANEL IAW SRM AND DRAWING.
